<< Previous Issue Journal of the Korean Mathematical Society (Vol. 43, No. 2) Next Issue >>
J. Korean Math. Soc. 2006 Vol. 43, No. 2, 225—459
Uniform asymptotics in the empirical mean residual life process
Jongsig Bae and Sungyeun Kim
MSC numbers : Primary 62N05, 62G15; Secondary 60F17, 60F99
J. Korean Math. Soc. 2006 Vol. 43, No. 2, 225—239
Invexity as necessary optimality condition in nonsmooth programs
Pham Huu Sach, Do Sang Kim, and Gue Myung Lee
MSC numbers : 90C46, 90C26
J. Korean Math. Soc. 2006 Vol. 43, No. 2, 241—258
Note on commuting Toeplitz operators on the Pluriharmonic Bergman space
Boo Rim Choe and Kye Sook Nam
MSC numbers : Primary 47B35; Secondary 32A36
J. Korean Math. Soc. 2006 Vol. 43, No. 2, 259—269
On the commutative product of distributions
Brian Fisher and Kenan Tas
MSC numbers : 46F10
J. Korean Math. Soc. 2006 Vol. 43, No. 2, 271—281
The boundedness of some bilinear singular integral operators on Besov spaces
Ming Xu
MSC numbers : Primary 42B20; Secondary 42B35, 47G30
J. Korean Math. Soc. 2006 Vol. 43, No. 2, 283—296
Balancedness of integer domination games
Hye Kyung Kim and Qizhi Fang
MSC numbers : 91A12, 68R01
J. Korean Math. Soc. 2006 Vol. 43, No. 2, 297—309
Strong differential subordination and applications to univalency conditions
Jose A. Antonino
MSC numbers : 34A30, 30C35
J. Korean Math. Soc. 2006 Vol. 43, No. 2, 311—322
On a generalized Trif's mapping in Banach modules over a $C^*$-algebra
Chun-Gil Park and Themistocles M. Rassias
MSC numbers : Primary 39B52, 46L05, 47B48, 17A36
J. Korean Math. Soc. 2006 Vol. 43, No. 2, 323—356
Generalized Brownian motions with application to finance
Dong Myung Chung and Jeong Hyun Lee
MSC numbers : 28C20, 60J65, 60H07
J. Korean Math. Soc. 2006 Vol. 43, No. 2, 357—371
Topological entropy of a sequence of monotone maps on circles
Yujun Zhu, Jinlian Zhang, and Lianfa He
MSC numbers : 37B40, 37B55
J. Korean Math. Soc. 2006 Vol. 43, No. 2, 373—382
Approximations of option prices for a jump-diffusion model
In-Suk Wee
MSC numbers : Primary 91B28, 60H30
J. Korean Math. Soc. 2006 Vol. 43, No. 2, 383—398
Equations $AX=Y$ and $Ax=y$ in Alg$\mathcal L$
Young Soo Jo, Joo Ho Kang, and Dongwan Park
MSC numbers : 47L35
J. Korean Math. Soc. 2006 Vol. 43, No. 2, 399—411
Approximation by interpolating polynomials in Smirnov-Orlicz class
Ramazan Akgun and Daniyal M. Israfilov
MSC numbers : Primary 41A10, 41A50; Secondary 41A05, 41A25, 30C10, 30C15
J. Korean Math. Soc. 2006 Vol. 43, No. 2, 413—424
Geometric and approximation properties of generalized singular integrals in the unit disk
George A. Anastassiou and Sorin G. Gal
MSC numbers : 30E10, 30C45, 41A25, 41A35, 41A65
J. Korean Math. Soc. 2006 Vol. 43, No. 2, 425—443
Existence and exponential stability of almost periodic solutions for cellular neural networks with continuously distributed delays
Bingwen Liu and Lihong Huang
MSC numbers : 34C25, 34K13, 92B20
J. Korean Math. Soc. 2006 Vol. 43, No. 2, 445—459

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 202), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd